# SDR N6WA2024092902

- Difficulty date: September 28, 2024
- Submitted: September 29, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,737 hours, 31,129 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: KCN62420033
- Part serial: SB0578
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL INNER SKIN CRACKED BELOW Z STIFFENER CN624-2038-203. REPLACED RH LOWER TRANSCOWL IAW CRJ550 AMM 78-33-01
